# SDR CALA2014060591227

- Difficulty date: June 3, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 91,685 hours, 14,561 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L4 DOOR SILL SUPPORT CHANNEL CORRODED BS 1508, LBL 86.  FLOOR SUPPORT TEE HAS 100% MAT LOSS.  REMOVED TEE IAW SRM 51-40-02.  LOCATED & DRILLED NEW TEE IAW DWG 654T0513 & SRM 51-40-05.  INSTALLED NEW TEE IAW SRM 51-40-02.
